# SDR UALA2012031301645

- Difficulty date: March 13, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 70,094 hours, 26,343 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND EVIDENCE OF HYDRAULIC FLUID LEAKING FROM RUDDER AREA.  FOUND UPPER RUDDER PCA LEAKING APPROX 3 DROPS PER MIN WITHIN DISPATCH LIMITS PER MM.  MUST BE REPLACED WITHIN 75HRS.  OPENED UP PANEL,TIGHTEN UP 'B' NUTS, LEAKED CHECKED AND FOUND NO LEAKS.
